# SDR AALA201803209003

- Difficulty date: March 17, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 23,492 hours, 9,353 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Missing
- Location: Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15F OVERWING EMERGENCY EXIT HANDLE COVER MISSING.  REPLACED THE EMERGENCY EXIT HANDLE.
